CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
Hamiltonian jump graphs 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 289, 期号: 1-3, 页码: 95-106
Authors:  Wu, BYDR;  Meng, JX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
jump graph  line graph  Hamilton cycle